Joint Pain AFTER Tamoxifen

Options
debbiej954
debbiej954 Member Posts: 1
I was on Tamoxifen for 3-1/2 years. I stopped taking it June 2011 due to extremely painful periods. The past few months I've been having joint pains in my hip/legs. I'll be sitting for 30 minutes, get up and be in pain. Although I am only 41 years old, I'm going for a bone density test (and blood work) next week. I was wondering if anyone else had this problem after being on Tamoxifen.

Comments

  • disneyfan2008
    disneyfan2008 Member Posts: 6,583 Member
    Options
    I am still on tamoxifen
    I am still on tamoxifen (Sept will be 4 yrs..) I have terriable legs cramps that seem like last for 10 mins..I know less...but during that time...ouch.....

    only other issue I had was THICKENED UTERUS-which is now not an issue since Last May (almost a year) had totaly hysterctomy

    Denise
  • JuJuBeez
    JuJuBeez Member Posts: 332
    Options
    I have been on Tamoxifen for
    I have been on Tamoxifen for 2 1/2 years. I was having a lot of joint and bone pain until the past couple of months. I was taking ibuprofen every day, and after a while it didn't seem to help. My Vit D level has been very low... single digit, for the past few years. I've been taking 5,000 units of Vit D (at dr request) plus I take a Claritin every day. I have heard that each of these can help with bone pain. I'm not sure which one, or if both, are helping. I have noticed such a difference in how I feel. (Knock on wood, I don't want to jinx anything...)

    Have you had your Vit D level checked lately? If not, see if they will throw that in the mix of your blood work.